# SDR AALA201911079004

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 18,402 hours, 7,113 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: NSA931320030
- Condition: Tripped
- Location: Dc Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON LEVEL OFF AT FL300, ECAM WARNING OF "ELEC" DC BUS 1 FAULT ILLUMINATE UPON CHEKING C/B P-4 WAS POPPED. MAINTENANCE REMOVED AND REPLACED C/B FIN (14WV) IAW AWM 31-54-22. AND OPS CHECK OK.
